So I started birth control back in June so four months ago. First month of course was a little messed up because my body was getting used to the birth control. I take Minastrin 24 Fe if that will help my answer anymore. Okay so what is worrying me is last month Aug. my boyfriend came in me on the 11th day of the pack. Then at the end of the pack i didn't get my period. I also started very strong Antibiotics a week after he came in me for my severe sinus infection and my mono. So now i just ended my next pack and i have a period but it is super light and kind of like a bloody discharge it also came on the third day of my four placebo pills. I'm a little worried about this. I feel like ever since i started my birth control my periods have been out of whack. I am hoping it was just the Antibiotics that messed up my cycle. PLEASE help! Thank you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
After having first period on birth control I am experiencing cramping and brown discharge... Normal?
Posted 26 Dec 2014 • 1 answer
Posted 31 Jan 2015 • 1 answer
Posted 23 Nov 2015 • 1 answer
I recently switched to Aviane and my period is super light with only brown discharge. Is that normal
Posted 31 Mar 2016 • 0 answers
Posted 24 Jan 2018 • 0 answers